Dr.B.Ravikumar Profile
Mathematics Department - Faculty

10031

Dr.B.Ravikumar
Assistant Professor

Qualification:M.Sc, M.Phil, Ph.D(AU)

Specialization: Lattice Theory

Phone No:9985580717

EmailID:ravikumar.bandaru@gitam.edu

More Details

D.O.J: 21.06.2010
SlnoTitleJournal NameVolumesYear
1 FALLING FUZZY FILTERS IN BE-ALGEBRAS Joural of chungcheong mathematical society 2 2017
2 On Ideals and Congruences of Generalized Almost Distributive Lattices Palestine Journal of Mathematics Vol.5(1), 120-126 2016
3 d-ideals in almost distributive lattices Southeast Asian Bulletin of Mathematics Vol. No. 40, 225-236 2016
4 delta-ideals in Pseudo-complemented Almost Distributive Lattices Palestine Journal of Mathematics Vol. No. 5(2), 240-248 2016
5 e-filters in Stone Almost Distributive Lattices Chamchuri Journal of Mathematics Volume Vol. No. 7, 16-28 2015
6 On Fuzzy Implication Groupoids The Journal of Fuzzy Mathematics Vol. 23, No. 1, 141-148. 2015
7 On Complemented Almost Distributive Lattices International Journal of Modern Sciences and Engineering Technology(IJMSET) Vol.2 No.4,68-73 2015
8 d-congruences of Almost Distributive Lattices Bulletin Of The International Mathematical Virtual Institute Vol. 5, 47-55 2015
9 On fuzzy ideals of implication groupoids Italian Journal of Pure and Applied Mathematics Vol. 34, 277-290 2015
10 DIG-semigroups SCIENTIA Series A: Mathematical Sciences Vol. 26,101–114 2015
11 On divisibility of Almost Distributive Lattices Bulletin Of The International Mathematical Virtual Institute Vol. 5,171-180 2015
12 Prime O-ideals in Almost Distributive Lattices Southeast Asian Bulletin of Mathematics Vol.39(6) , 841-850 2015
13 Boolean Filters in Pseudo-complemented Almost Distributive Lattice Discussion Math. General Algebra and applications Vol. 35,119–129 2015
14 Uniform Topology on Distributive Implication groupoids Southeast Asian Bulletin of Mathematics 38(1) 2014
15 TOPOLOGICAL CHARACTERIZATION OF DUALLY B-NORMAL ALMOST DISTRIBUTIVE LATTICES Southeast Asian Bulletin of Mathematics 38(4) 2014
16 Dominator and Closure ideals in Almost Distributive Lattices Asian-European Journal of Mathematics Vol.7 No.2 2014
17 Implicative and fuzzy implicative ideals of distributive implication groupoids Journal of Mathematical Research with Applications Vol.34 No.6 2014
18 $theta$-filters in Almost Distributive Lattices International Journal of Scientific and Innovative Mathematical Research (IJSIMR) Vol1 (3) 2013
19 Uniform Structures in KK-algebras Journal of Advanced Studies in Topology VOL 4 NO.1 2013
20 VAGUE IDEALS OF IMPLICATION GROUPOIDS Discussiones Mathematicae General Algebra and Applications Vol 33 2013
21 Normal Ideals in Generalized Almost Distributive Lattices Thai Journal of Mathematics VOL 11 NO.1 2013
22 Topological Characterization of Dually Normal Almost Distributive Lattices Asian-European Journal of Mathematics VOL 5 NO.3 2012
23 On ideals of Implication Groupoids Advances in Decision Sciences ID 652814 2012
24 On BRK-algebras International Journal of Mathematics and Mathematical Sciences 2012 2012
25 On G-algebras Scientia Magna Vol.8 No.3 2012
26 Indexed relative annihilators in Almost Distributive Lattices Journal of Advanced Research in Pure Mathematics Vol 4(3) 2012
27 Generalized Almost Distributive Lattices-II Southeast Asian Bulletin of Mathematics Vol 35 2011
28 On Prime filters in Almost Distributive Lattices Southeast Asian Bulletin of Mathematics Vol 35 2011
29 Some remarks on Distributive q-lattices , International Journal of Computational Cognition Vol 9 No 2 2011
30 S-ideals in Almost Distributive Lattices Southeast Asian Bulletin of Mathematics Vol.35(5) 2011
31 Closure Operation in Almost Distributive Lattices International Mathematical Forum Vol.5 No.19 2010
32 Pseudo-Complementation on Generalized Almost Distributive Lattices Asian-European Journal of Mathematics Vol.3, No.2 2010
33 S-Linear Almost Distributive Lattices European Journal of Pure and Applied Mathematics Vol. 3, No. 4 2010
34 Generalized Almost Distributive Lattices-I Southeast Asian Bulletin of Mathematics Vol.33 2009
35 A characterization of congruence Kernels in Pseudo-complemented Generalized Almost Distributive Lattices International Journal of Algebra Vol.3 No.16 2009